Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Conformal Dehn surgery and the shape of Maskit’s embedding
HTML articles powered by AMS MathViewer

by Jouni Parkkonen
Conform. Geom. Dyn. 8 (2004), 143-157
Published electronically: October 14, 2004


We study the geometric limits of sequences of loxodromic cyclic groups which arise from conformal Dehn surgery. The results are applied to obtain an asymptotic description of the shape of the main cusp of the Maskit embedding of the Teichmüller space of once-punctured tori.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F40, 30F60
  • Retrieve articles in all journals with MSC (2000): 30F40, 30F60
Bibliographic Information
  • Jouni Parkkonen
  • Affiliation: Department of Mathematics and Statistics, P.O. Box 35, 40014 University of Jyväskylä, Finland
  • Email:
  • Received by editor(s): September 10, 2002
  • Received by editor(s) in revised form: June 17, 2003
  • Published electronically: October 14, 2004
  • Additional Notes: The author was supported by Academy of Finland grants 42948 and 41320
  • © Copyright 2004 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 8 (2004), 143-157
  • MSC (2000): Primary 30F40, 30F60
  • DOI:
  • MathSciNet review: 2122523